# SDR DL73K010147

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 49,094 hours, 38,535 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING A LINE F/A SMELLED STRONG ODOR IN FWD PORTION OF CABIN.  SMELLED LIKE BURNING PLASTIC.  RAN BOTH ENGS AND PACKS, NO ODORS NOTED.  FWD GASPER FAN TO MCO AND PLAC MEL 21-00-24.  DUE TO HISTORY OF C/B POPPING C/B PULLED AND COLLARED E/E COMPTS AND BAGBINS, ALL NORMAL.
